It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I started taking Kariva which was switched to Azurette in March for my migraines. Since starting on birth control, the migraines have gone away but I have gained 10lbs. For me this is a lot. I have always been a healthy eater and I work out 4x a week. Since on this pill I have been unable to lose the weight It all mostly seems to be water weight because I look and feel very swollen and my stomach is huge compared to the flat one I had before. I can't take being bloated anymore so I have decided to stop taking the pll. It's been three days and my appetite has dimininshed and I feel nauseaus. I'm praying that the migraines do not come back because they were debilitating. Anticipating the bloat to go away. Does anyone have any experience with a similar situation. Curious how long it's going to take to feel "normal" and not bloated and swollen.





All times are GMT -7. The time now is 06:13 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!